# SDR HALA2022080500247

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 37,871 hours, 5,978 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 DURING WALK AROUND, MAINTENANCE NOTED THAT THE SILICONE PROTECTIVE LAYER MATERIAL WAS MISSING FROM LH UPPER TRIMMABLE HORIZONTAL STABILIZER APRON FAIRING FIN: 333AT. THE DAMAGE MEASURES APPROXIMATELY 68.5" WIDE AND 17.5" LONG. DAMAGE IS ISOLATED TO THE SILICONE LAYER ONLY. CORRECTIVE ACTION: MAINTENANCE PERFORMED REF ER/A 601267-14. (7268979)
